# SDR ASAA2018052524776

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 15,558 hours, 5,193 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FA IN FWD GALLEY REPORTED AN ELECTRICAL BURNING ODOR.  CIRCUIT BREAKER TO COFFEE MAKERS WERE PULLED TO ISOLATE POSSIBLE CAUSE.  ODOR DIMINISHED.  ACFT GROUNDED.  REMOVED AND REPLACED THE FWD GALLEY COFFEEMAKERS AND PERFORMED GVIS AND FIM 25-31 TASK 803.
